Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 36, NWS Northern Indiana

May 11, 20115 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 11, 2011, 7:37 AM EDT for 5 counties in Indiana. It was in force for 1 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2011, 7:37 AM EDT (11:37 UTC)
Expired
May 11, 2011, 7:38 AM EDT
In force
1 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties DeKalb County, IN, LaGrange County, IN, Noble County, IN, Steuben County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 30 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 11.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2554 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WUUS53 KIWX 111137
SVRIWX
INC033-087-113-151-183-111215-
/O.NEW.KIWX.SV.W.0036.110511T1137Z-110511T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
ISSUED BY NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 AM EDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DE KALB COUNTY IN NORTHEAST INDIANA...
  SOUTHEASTERN LAGRANGE COUNTY IN NORTHEAST INDIANA...
  NOBLE COUNTY IN NORTHEAST INDIANA...
  SOUTHWESTERN STEUBEN COUNTY IN NORTHEAST INDIANA...
  NORTH CENTRAL WHITLEY COUNTY IN NORTHEAST INDIANA...

* UNTIL 815 AM EDT

* AT 736 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF ALBION...OR
  9 MILES NORTH OF TRI-LAKES...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALBION AROUND 750 AM EDT...
  COSPERVILLE AROUND 755 AM EDT...
  BRIMFIELD AROUND 800 AM EDT...
  ROME CITY...LISBON AND EDDY AROUND 805 AM EDT...
  WOLCOTTVILLE...KENDALLVILLE AND OLIVER LAKE AROUND 810 AM EDT...
  ADAMS LAKE...BIG LONG LAKE...INDIANOLA AND WOODRUFF AROUND 815 AM
  EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4153 8503 4122 8550 4135 8566 4136 8566
      4170 8526
TIME...MOT...LOC 1137Z 225DEG 20KT 4135 8549
WIND...HAIL 60MPH <.75IN

$$

JK
1 follow-up statement
067 
WWUS53 KIWX 111138
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
ISSUED BY NATIONAL WEATHER SERVICE INDIANAPOLIS IN
738 AM EDT WED MAY 11 2011

INC033-087-113-151-183-111148-
/O.CAN.KIWX.SV.W.0036.000000T0000Z-110511T1215Z/
DE KALB-LAGRANGE-NOBLE-STEUBEN-WHITLEY-
738 AM EDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WHITLEY...
NORTHWESTERN DE KALB...NOBLE...SOUTHWESTERN STEUBEN AND SOUTHEASTERN
LAGRANGE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS ENDED IN THE WARNED AREA.

LAT...LON 4153 8503 4122 8550 4135 8566 4136 8566
      4170 8526
TIME...MOT...LOC 1138Z 225DEG 20KT 4135 8548

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:10 AM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, May 11, 4:10 AM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 AM EDT WED MAY 11 2011

.SHORT TERM...

TODAY THROUGH THUR

ANCHORED UPPER LEVEL RIDGE OVER THE GREAT LAKES WILL REMAIN NEARLY
STATIONARY THROUGH MOST OF THE PERIOD...WITH SOME EASTWARD
PROGRESSION EXPECTED BY LATE IN THE PERIOD AS AN UPPER LOW EJECTS
EAST INTO THE WESTERN MIDWEST. STATIONARY WARM FRONT OVER THE REGION
CONTINUES TO BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS THIS
MORNING. THE SFC REFLECTION OF THIS BOUNDARY HAS SHIFTED BACK SW
INTO THE AREA WITH SUBSTANTIAL DEWPOINT FALLS OVERNIGHT GIVEN A
RATHER POTENT DRY NE TRAJECTORY DRY SURGE PER ANCHORED SFC RIDGE
OVER ONTARIO. REGARDLESS...STORMS SEEM TO BE DEVELOPING ALONG THE
H85 THETA-E GRADIENT AT THE EDGE OF A STAUNCH EML...WITH NW UPPER
FLOW SUPPORTING NUMEROUS SUBTLE IMPULSES INTO WESTERN OH WITH A LL
WAA REGIME. ELEVATED CAPE AROUND 2000 J/KG WILL CONTINUE TO
SUPPORT AN ISOLATED LARGE HAIL THREAT...ESP IF STORMS DEVELOP MID
LEVEL ROTATION WITH MARGINAL DEEP BULK SHEAR NUMBERS.
OTHERWISE...ATTENTION SHIFTS TOWARD AFTERNOON TEMPS AND ADDITIONAL
CHANCES FOR PRECIP. ANOTHER IMPULSE /NOW OVER OK/MO/...IS EXPECTED
INTO THE REGION THIS AFTERNOON. INCREASED MID LEVEL FLOW UPWARDS
OF 50 KNOTS MAY HELP FORCE AFTERNOON CONVECTION. HOWEVER...STRONG
CAPPING IN PLACE EVIDENT IN 00Z DVN AND ILX RAOBS MAY BE TOO
STRONG TO OVERCOME AND WERE POORLY HANDLED IN 00Z NAM AND WRF
DATA. HENCE...HAVE RETAINED LOW CHANCE POPS...WITH HIGHEST NUMBERS
OVER THE NW WHERE STRONGER FORCING LOOKS TO BE. ANOTHER FEATURE TO
WATCH WILL BE THE MCS OVER NORTHERN MI. THIS SYSTEM MAY TURN SE
AND RIDE THE H85 THETA-E GRADIENT SOUTH...POSSIBLY AFFECTING THE
NORTH THIS AFTERNOON AS AN MCV. HAVE CARRIED PRECIP CHANCES
THROUGH THE NIGHT...WITH THE POTENTIAL FOR ANOTHER MCC TRAVERSING
THE EASTERN HALF IF STORMS FIRE THIS AFTERNOON AND ORGANIZE. THIS
POTENTIAL SYSTEM WOULD EVENTUAL TURN SE...TOPPING THE RIDGE
SIMILAR TO THIS MORNING/S CONVECTION...GIVEN THE EXPECTED STALLED
WARM FRONT IN PLACE. IF STORMS DO DEVELOP THIS AFTERNOON...DEEP
MOISTURE IN PLACE WITH A STRONG EML AND STEEP MIDLEVEL LAPSE RATES
WOULD TEND TO FAVOR THE POTENTIAL FOR SEVERE STORMS...WITH 3-4
KJ/KG OF CAPE EXPECTED. SHEAR VALUES WOULD BE MARGINAL THOUGH.
DIURNAL MIXING WILL FAVOR REDISTRIBUTION OF LL MOISTURE AND HEAT
DOWN TO THE THE SFC...WITH TEMPS EXPECTED TO BE WELL INTO THE 80S
AT MOST LOCATIONS/DEWPOINTS IN THE MID TO UPPER 60S...COOLEST
NE...NORTH OF THE SFC WARM FRONT. DEWPOINTS IN THE 60S WITH DEEPLY
MOIST LL PROFILES WILL SUPPORT WARM TEMPS OVERNIGHT...WITH MANY
PLACES SEEING LOWS IN THE MID 60S. WINDS MAY AGAIN BACK TO THE
EAST IN THE FAR EAST AND SUPPORT DRIER AIR BACK INTO THE REGION
ONCE AGAIN...HENCE COOLEST READINGS EXPECTED THERE.

THUR...CLOSED MID LEVEL WAVE WILL SLOWLY ADVECT EAST...SUPPORTING
EVENTUAL HEIGHT FALLS INTO THE REGION. SLOWER EVOLUTION OF THIS
SYSTEM IS EXPECTED TO DELAY BETTER RAIN CHANCES UNTIL LATE THUR OR
EVEN LATER. A DELAY IN BETTER ORGANIZED PRECIP WILL SUPPORT TEMPS
INTO THE 80S ONCE AGAIN FOR MOST OF THE FA...SAVE THE FAR NW WHERE
FLOW OVER LAKE MI WILL QUELL SHARPER T RISES. NO MAJOR CHANGES TO
THIS PERIOD.

&&

.LONG TERM...

CLOSED LOW OVER THE SRN ROCKIES THIS MORNING EXPECTED TO DRIFT EAST
TO MO BY FRIDAY WHILE CLOSED LOW OVER WRN ONTARIO ROTATES SW INTO
THE NRN PLAINS. DIFFUSE CDFNT ASSOCIATED WITH THE LEAD LOW SHOULD
MOVE INTO OUR AREA FRIDAY/FRIDAY NIGHT. AIRMASS SHOULD STILL BE AT
LEAST MODERATELY UNSTABLE AHEAD OF THE FRONT, SO POTENTIAL REMAINS
FOR TSTMS AS THE CDFNT MOVES THROUGH... ESPECIALLY IN THE AFTN.
LIGHT WIND FIELD AND VERY MOIST AIRMASS SUGGESTS BETTER POTENTIAL
FOR HEAVY RAIN WITH THESE STORMS THAN SVR WX. HIGHS FRIDAY SHOULD
RANGE FROM THE L70S NW WITH EARLIER FROPA... TO THE L80S SE.

CHC OF LINGERING SHOWERS/TSTMS FRI NGT AS FRONT CONTS TO SAG SLOWLY
SE THROUGH THE AREA. OVER THE WEEKEND... LEAD LOW IS EXPECTED TO
MOVE INTO THE OH VALLEY AND BE ABSORBED BY FOLLOWING CLOSED LOW
DROPPING SE FROM THE NRN PLAINS. THIS SHOULD RESULT IN
MOIST/EASTERLY/CYCLONIC FLOW ACROSS OUR AREA RESULTING IN MOSTLY
CLOUDY SKIES WITH A CHC OF SHOWERS AND CONSIDERABLY COOLER TEMPS.
MODELS DIFFER EARLY NEXT WEEK CONCERNING HOW LONG THIS SECOND CLOSED
LOW WILL CAUSE SHOWERY WX IN OUR AREA. FOR NOW STUCK WITH CURRENT
WX GRIDS FOR DAY6-7 IN LINE WITH LATEST ECMWF SUGGESTING A SLOWER
DEPARTURE OF THE SYSTEM.

&&

.AVIATION.../06Z TAFS/
STNRY FRONT HAS SETTLED SW THIS EVE AND DRIER AIR IN LOW LEVELS VIA
EASTERLY WINDS HAS MOVED INTO NERN INDIANA INCLUDING SBN/FWA. THUS,
POTENTIAL FOR FOG DIMINISHING OVERNIGHT AND HAVE REMOVED FROM TAFS.
SCT CU EXPECTED THROUGH THE PERIOD WITH SCT TSTMS PSBLY AGAIN THIS
AFTN/EVE. BEST POTENTIAL IS AT SBN AS UPR RIDGE SHIFTS EAST TO NEAR
OH/IN BORDER BY THIS EVE. POINT POPS LOW AT BOTH TERMINALS POINT
POPS LOW SO JUST CARRIED CB MENTION FOR NOW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JC
LONG TERM...JT
AVIATION...JT
Hazardous weather outlook, May 11, 5:01 AM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
501 AM EDT WED MAY 11 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-120915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
501 AM EDT WED MAY 11 2011 /401 AM CDT WED MAY 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA. A FEW OF THE
STORMS COULD BE SEVERE WITH LARGE HAIL THE MAIN THREAT. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE WITH THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY.
ISOLATED SEVERE STORMS ARE POSSIBLE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-120915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
501 AM EDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE
STORMS COULD CONTAIN HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, May 11, 3:24 AM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
324 AM EDT WED MAY 11 2011

OHZ016-025-110800-
ALLEN OH-PUTNAM OH-
324 AM EDT WED MAY 11 2011

AT 320 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GLANDORF...OR NEAR OTTAWA...MOVING SOUTH AT
15 MPH.

UP TO DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND
MODERATE DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  BLUFFTON...
  PANDORA...
  COLUMBUS GROVE...
  VAUGHNSVILLE...
  ROCKPORT...
  CAIRO...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4081 8415 4105 8420 4109 8402 4096 8386
      4086 8387
TIME...MOT...LOC 0724Z 345DEG 14KT 4098 8407

JC
Special weather statement, May 11, 3:41 AM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 AM EDT WED MAY 11 2011

OHZ025-110815-
ALLEN OH-
341 AM EDT WED MAY 11 2011

AT 339 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN ALLEN COUNTY NEAR ADA...MOVING SOUTH AT 15
MPH.

NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND MODERATE
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  LAFAYETTE...
  HARROD AND WESTMINSTER...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4063 8388 4064 8401 4084 8399 4086 8387
      4064 8387
TIME...MOT...LOC 0740Z 345DEG 14KT 4079 8390

JC
Local storm report, May 11, 6:16 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
616 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     FLASH FLOOD      2 WNW MAYSVILLE         40.74N  83.91W
05/11/2011                   ALLEN              OH   LAW ENFORCEMENT

            HOUSE WITH FLOODING ON PEVEE RD

&&

EVENT NUMBER IWX1100732

JC
Local storm report, May 11, 6:18 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
618 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     FLASH FLOOD      2 E LAFAYETTE           40.76N  83.90W
05/11/2011                   ALLEN              OH   LAW ENFORCEMENT

            LAFAYETTE ROAD CLOSED DUE TO FLOODING BETWEEN PEVEE RD
            AND BENTLEY RD

&&

EVENT NUMBER IWX1100733

JC
Local storm report, May 11, 6:49 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
649 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             3 N HARTFORD CITY       40.49N  85.37W
05/10/2011  E1.75 INCH       BLACKFORD          IN   COCORAHS

            THERE WAS SOME DENTING OF CARS AND MINOR LEAF
            SHREDDING...TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER IWX1100734

JC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:06 PM EDTSpecial Weather StatementIWXMarshall, Starke24 min
May 11, 7:21 PM EDTSevere Thunderstorm WarningIWXMarshall, Saint Joseph, Starke54 min
May 11, 7:28 PM EDTSpecial Weather StatementIWXLaPorte32 min
May 11, 7:33 PM EDTSevere Thunderstorm WarningIWXLaPorte57 min
May 11, 7:38 PM EDTSpecial Marine WarningIWX82 min
May 11, 7:48 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph47 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.